Volume 20, Issue 5
Order Results of General Linear Methods for Multiply Stiff Singular Perturbation Problems

Si Qing Gan & Geng Sun

DOI:

J. Comp. Math., 20 (2002), pp. 525-532.

Published online: 2002-10

Preview Full PDF 38 1157
Export citation
  • Abstract

In this paper we analyze the error behavior of general linear methods applied to some classes of one-parameter multiply stiff singularly perturbed problems. We obtain the global error estimate of algebraically and diagonally stable general linear methods. The main result of this paper can be viewed as an extension of that obtained by Xiao [13] for the case of Runge-Kutta methods.

  • Keywords

Singular perturbation problem Stiffness General linear method Global error estimate

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-525, author = {}, title = {Order Results of General Linear Methods for Multiply Stiff Singular Perturbation Problems}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {5}, pages = {525--532}, abstract = { In this paper we analyze the error behavior of general linear methods applied to some classes of one-parameter multiply stiff singularly perturbed problems. We obtain the global error estimate of algebraically and diagonally stable general linear methods. The main result of this paper can be viewed as an extension of that obtained by Xiao [13] for the case of Runge-Kutta methods. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8937.html} }
TY - JOUR T1 - Order Results of General Linear Methods for Multiply Stiff Singular Perturbation Problems JO - Journal of Computational Mathematics VL - 5 SP - 525 EP - 532 PY - 2002 DA - 2002/10 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8937.html KW - Singular perturbation problem KW - Stiffness KW - General linear method KW - Global error estimate AB - In this paper we analyze the error behavior of general linear methods applied to some classes of one-parameter multiply stiff singularly perturbed problems. We obtain the global error estimate of algebraically and diagonally stable general linear methods. The main result of this paper can be viewed as an extension of that obtained by Xiao [13] for the case of Runge-Kutta methods.
Si Qing Gan & Geng Sun. (2019). Order Results of General Linear Methods for Multiply Stiff Singular Perturbation Problems. Journal of Computational Mathematics. 20 (5). 525-532. doi:
Copy to clipboard
The citation has been copied to your clipboard